RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1984, Volume 125(167), Number 3(11), Pages 347–363 (Mi msb2088)  

On exceptional sets on the boundary and uniqueness of a solution of the second and third boundary value problems for an elliptic equation

S. V. Gaidenko


Abstract: The question is studied of the uniqueness of a solution of the third (in particular, the second) boundary value problem for a linear elliptic equation of second order in the case where the boundary conditions are prescribed everywhere except on some exceptional set of points of the boundary. In terms of Hausdorff measure, restrictions on the exceptional set are obtained under which the space $L_p$ is a uniqueness class for the problem considered.
Bibliography: 9 titles.

Full text: PDF file (777 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1986, 53:2, 351–366

Bibliographic databases:

UDC: 517.95
MSC: Primary 35J25; Secondary 35A05
Received: 05.10.1983

Citation: S. V. Gaidenko, “On exceptional sets on the boundary and uniqueness of a solution of the second and third boundary value problems for an elliptic equation”, Mat. Sb. (N.S.), 125(167):3(11) (1984), 347–363; Math. USSR-Sb., 53:2 (1986), 351–366

Citation in format AMSBIB
\Bibitem{Gai84}
\by S.~V.~Gaidenko
\paper On exceptional sets on the boundary and uniqueness of a~solution of the second and third boundary value problems for an elliptic equation
\jour Mat. Sb. (N.S.)
\yr 1984
\vol 125(167)
\issue 3(11)
\pages 347--363
\mathnet{http://mi.mathnet.ru/msb2088}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=764899}
\zmath{https://zbmath.org/?q=an:0599.35052|0577.35030}
\transl
\jour Math. USSR-Sb.
\yr 1986
\vol 53
\issue 2
\pages 351--366
\crossref{https://doi.org/10.1070/SM1986v053n02ABEH002925}


Linking options:
  • http://mi.mathnet.ru/eng/msb2088
  • http://mi.mathnet.ru/eng/msb/v167/i3/p347

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:134
    Full text:43
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019